Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 133, NWS Cleveland, OH

October 19, 2011Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Oct 19, 2011, 11:14 PM EDT for Lake County, Ohio. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2011, 11:14 PM EDT (03:14 UTC)
Expired
Oct 20, 2011, 5:56 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.61 ft at Oct 20, 2011, 12:00 AM EDT.

actionminormoderate5101510/2010/21
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WGUS41 KCLE 200314
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1114 PM EDT WED OCT 19 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.

&&

OHC085-201114-
/O.NEW.KCLE.FL.W.0133.111020T0314Z-111020T1643Z/
/PNVO1.1.ER.111020T0136Z.111020T0600Z.111020T1043Z.NO/
1114 PM EDT WED OCT 19 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER AT PAINESVILLE
* FROM TONIGHT UNTIL THURSDAY AFTERNOON
* AT 10:30 PM WEDNESDAY THE STAGE WAS...8.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* AT 8.5 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.

$$
2 follow-up statements
437 
WGUS81 KCLE 200843
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
443 AM EDT THU OCT 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT INDEPENDENCE
  GRAND RIVER AT PAINESVILLE
  BLACK RIVER AT ELYRIA
  EAGLE CREEK ABOVE FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-201643-
/O.CON.KCLE.FL.W.0132.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.111020T0505Z.111020T1200Z.000000T0000Z.NO/
443 AM EDT THU OCT 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  4:00 AM THURSDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS
  MORNING THEN BEGIN FALLING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC035-201643-
/O.EXT.KCLE.FL.W.0134.000000T0000Z-111020T2327Z/
/INDO1.1.ER.000000T0000Z.111020T0925Z.111020T1727Z.NO/
443 AM EDT THU OCT 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT  4:30 AM THURSDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY 
  VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD 
  INUNDATED. 
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.
* AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL
  ROAD.


$$

OHC085-201342-
/O.EXT.KCLE.FL.W.0133.000000T0000Z-111020T1342Z/
/PNVO1.1.ER.111020T0136Z.111020T0530Z.111020T0742Z.NO/
443 AM EDT THU OCT 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT  3:30 AM THURSDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THIS MORNING.
* AT 8.5 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

$$

OHC063-201643-
/O.CON.KCLE.FL.W.0135.000000T0000Z-111020T1648Z/
/FECO1.1.ER.111020T0439Z.111020T0800Z.111020T1048Z.UU/
443 AM EDT THU OCT 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT  4:00 AM THURSDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND 
  GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS
  COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH 
  BLANCHARD STREET. 
* AT 9.5 FEET...WATER FROM THE EAGLE CREEK WILL IMPACT PORTIONS OF 
  SOUTH BLANCHARD ST., BROOKSIDE DRIVE, FREMONT AND GRACELAND 
  STREETS. 


$$
500 
WGUS81 KCLE 200956
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
556 AM EDT THU OCT 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  CUYAHOGA RIVER AT INDEPENDENCE
  EAGLE CREEK ABOVE FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-201756-
/O.EXT.KCLE.FL.W.0132.000000T0000Z-111021T1630Z/
/ELRO1.1.ER.111020T0505Z.111020T1200Z.111021T1030Z.NO/
556 AM EDT THU OCT 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  5:00 AM THURSDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC035-201756-
/O.EXT.KCLE.FL.W.0134.000000T0000Z-111020T1937Z/
/INDO1.1.ER.000000T0000Z.111020T0800Z.111020T1337Z.NO/
556 AM EDT THU OCT 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT  5:30 AM THURSDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY 
  VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD 
  INUNDATED. 
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.
* AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL
  ROAD.


$$

OHC085-201026-
/O.CAN.KCLE.FL.W.0133.000000T0000Z-111020T1342Z/
/PNVO1.1.ER.111020T0136Z.111020T0530Z.111020T0731Z.NO/
556 AM EDT THU OCT 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT  4:30 AM THURSDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  3:31 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.4 FEET BY FRIDAY 
  MORNING.
* AT 8.5 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

$$

OHC063-201648-
/O.CON.KCLE.FL.W.0135.000000T0000Z-111020T1648Z/
/FECO1.1.ER.111020T0439Z.111020T0900Z.111020T1048Z.UU/
556 AM EDT THU OCT 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT  5:00 AM THURSDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND 
  GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS
  COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH 
  BLANCHARD STREET. 
* AT 9.5 FEET...WATER FROM THE EAGLE CREEK WILL IMPACT PORTIONS OF 
  SOUTH BLANCHARD ST., BROOKSIDE DRIVE, FREMONT AND GRACELAND 
  STREETS. 
* AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO 
  INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Oct 19, 10:12 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Oct 19, 10:12 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1012 PM EDT WED OCT 19 2011

.SYNOPSIS...
LOW PRESSURE NEAR CLEVELAND WILL MOVE INTO WESTERN LAKE ERIE
TONIGHT THEN WILL MOVE SLOWLY INTO SOUTHEAST QUEBEC
THURSDAY...DRAGGING A COLD FRONT ACROSS THE FORECAST AREA.

&&

.NEAR TERM /THROUGH THURSDAY/...
FOR 1030 PM UPDATE...GENERIC FLOOD ADVISORY SHOULD COVER NUISANCE
FLOOD SITUATION FOR BETTER PART OF THE NIGHT. WIDESPREAD RAIN NOW
BECOMING MORE SCATTERED FOR ALL BUT EXTREME WEST AS EXPECTED SO
OVERALL FORECAST LOOKS REASONABLE. THUS ONLY NEEDED TO MAKE MINOR
ADJUSTMENTS FOR CURRENT SITUATION AND NEXT FEW HOURS TO BETTER
SMOOTH THE FORECAST.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
MODELS TRACK OF LOW IN GOOD AGREEMENT...WITH LOW NEAR DTW BY 12Z
TOMORROW. LOW TRACKS ACROSS THE CENTRAL LAKES...REACHING SRN
QUEBEC BY 12Z FRIDAY. AS A RESULT EXPECT A LULL IN THE
RAIN...ESPECIALLY OVER THE EAST...IN THE MORNING AS THE LOW MOVES
NORTH OF THE AREA. THEN LOW WILL TRACK ACROSS CENTRAL GREAT LAKES
DRAGGING COLD FRONT ACROSS THE AREA. SO MORE RAIN SHOULD SPREAD
EAST ACROSS THE AREA WITH THE FRONT.

THEN AFTER THE SYNOPTIC RAIN MOVES EAST EXPECT LAKE EFFECT SHOWERS
TO DEVELOP ACROSS NE OH AND NW PA FRIDAY AS SECONDARY TROUGH SWINGS
ACROSS THE LAKE...AND THE 850 TEMPS DIP TO -1C.  TROUGH MOVE EAST OF
THE FRIDAY NIGHT AS THE SURFACE HIGH BUILDS IN.  HIGH PRESSURE
GRADUALLY MOVES OVER THE ENTIRE AREA SATURDAY...USHERING IN DRY
WEATHER FOR A FEW DAYS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
ONLY MINOR CHANGES TO THE FORECAST AGAIN TODAY. A WEAK COLD FRONT
WILL MOVE ACROSS THE AREA SUNDAY NIGHT.  ALREADY HAVE CHANCE WORDING
IN THE FORECAST AND THAT SEEMS REASONABLE FOR NOW.  THERE COULD BE
SOME LINGERING SHOWERS ON MONDAY IN THE COLD AIR ADVECTION BEHIND
THE FRONT.  HIGH PRESSURE WILL BRIEFLY BUILD IN MONDAY NIGHT AND
TUESDAY.  ANOTHER STORM SYSTEM WILL AFFECT THE AREA FOR WEDNESDAY.
WARM AIR ADVECTION SHOWERS WILL BE POSSIBLE WITH THIS SYSTEM AND
HAVE INTRODUCED CHANCE POPS.  TEMPERATURES DURING THE PERIOD WILL
AVERAGE A LITTLE BELOW NORMAL.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE SURFACE LOW AND RAIN SHIELD WILL DRIFT NORTH-NORTHWEST
OVERNIGHT AND THE COLD FRONT WILL SWING THROUGH FROM THE
SOUTHWEST. THIS WILL SHIFT THE WIND TO THE SOUTH-SOUTHWEST AND THE
HEAVIEST RAIN WILL END ALTHOUGH SHOWERS WILL LINGER. CEILINGS WILL
LIKELY LIFT FOR A WHILE AS THE FRONT PASSES THROUGH...THEN
PROBABLY SETTLE BACK TO IFR. WINDS WILL REMAIN GUSTY. CEILINGS
SHOULD IMPROVE TO MVFR ON THURSDAY ALTHOUGH IT MAY TAKE UNTIL
AFTERNOON. ADDITIONAL SHOWERS ARE LIKELY THURSDAY ALTHOUGH
VISIBILITIES WILL BE VFR WHEN IT IS NOT RAINING.

OUTLOOK...NON-VFR CONDITIONS CONTINUING THROUGH THURSDAY. NON-
VFR WILL LINGER ACROSS NE OH/NW PA FOR FRI INTO SAT. NON-VFR
CONDITIONS MAY REDEVELOP SUNDAY NIGHT OR MONDAY WITH A FEW
SHOWERS.

&&

.MARINE...
ROUGH CONDITIONS ON THE LAKE GENERALLY THROUGH SATURDAY. DEEP LOW
PRESSURE WILL TRACK NORTH OVER THE WESTERN BASIN OF LAKE ERIE
TONIGHT. NEARSHORE WATERS MAY GET SOME BREAK IN WAVE ACTION LATE
TONIGHT WITH THE SHIFT TO SOUTHERLY FLOW...BUT IT WILL BE SHORT
LIVED. BY THURSDAY NIGHT AS THE LOW PASSES...WESTERLY FLOW WILL
BRING 25...IF NOT 30 KNOTS WINDS. HIGH PRESSURE WILL BUILD IN SOUTH
OF THE LAKE FOR THE WEEKEND...WITH THE LAKE SLOWLY CALMING. SMALL
CRAFT WILL LIKELY GO THROUGH EARLY SATURDAY...UNLESS IT IS
DETERMINED THAT IT IS NOT NEEDED THURSDAY WITH THE SOUTHERLY FLOW.
WILL KEEP HEADLINES AS IS FOR NOW.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ003-006>011-017>020-
     027>031-036>038-047.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ142>149.

&&

SYNOPSIS...DJB
NEAR TERM...ADAMS/DJB
SHORT TERM...DJB
LONG TERM...KUBINA
AVIATION...KOSARIK
MARINE...OUDEMAN
Hazardous weather outlook, Oct 19, 9:52 AM EDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EDT WED OCT 19 2011

OHZ003-006>011-017>020-027>031-036>038-047-201400-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-
HOLMES-KNOX-
952 AM EDT WED OCT 19 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-021>023-032-033-089-PAZ001>003-201400-
LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
952 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-201400-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
952 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 8:29 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 12 more6 hr
Oct 19, 9:25 PM EDTRiver Flood WarningCLELorain41 hr
Oct 20, 12:40 AM EDTRiver Flood WarningCLECuyahoga10 hr
Oct 20, 12:57 AM EDTRiver Flood WarningCLEHancock28 hr
Oct 20, 5:24 AM EDTSmall Craft AdvisoryCLE40 hr
Oct 20, 7:29 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood60 hr
Oct 20, 7:29 AM EDTRiver Flood WarningCLEMarion52 hr
Oct 20, 9:33 AM EDTAreal Flood AdvisoryCLEHancock, Wood6 hr
Oct 20, 10:16 AM EDTRiver Flood WarningCLEHancock36 hr
Oct 20, 1:02 PM EDTRiver Flood WarningCLETrumbull25 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.